Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 1, Number 5

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 1, Number 5 (1979)
Bull. Amer. Math. Soc. 1 (1979)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 1, Number 5 (1979)
Bull. Amer. Math. Soc. 1 (1979)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Singularities and group actions
Peter Orlik.
Bull. Amer. Math. Soc. 1 (1979), 703-720
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537624
Representations of finite groups of Lie type
Charles W. Curtis.
Bull. Amer. Math. Soc. 1 (1979), 721-757
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537625
On the difference between consecutive primes
D. R. Heath-Brown and H. Iwaniec.
Bull. Amer. Math. Soc. 1 (1979), 758-760
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537626
Stochastic integrators
Klaus Bichteler.
Bull. Amer. Math. Soc. 1 (1979), 761-765
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537627
Brauer groups of rational function fields
Burton Fein, Murray Schacher and Jack Sonn.
Bull. Amer. Math. Soc. 1 (1979), 766-768
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537628
Displacement ranks of a matrix
T. Kailath, S.-Y. Kung and M. Morf.
Bull. Amer. Math. Soc. 1 (1979), 769-773
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537629
Two reductions of the Poincaré conjecture
G. A. Swarup.
Bull. Amer. Math. Soc. 1 (1979), 774-777
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537630
The queer differential equations for adiabatic compression of plasma
Gudmundur Vigfússon.
Bull. Amer. Math. Soc. 1 (1979), 778-781
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537631

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Symplectic groups, by O. T. O'Meara.
Reviewer: D. G. James
Bull. Amer. Math. Soc. 1 (1979), 782-784
Review information
Full-text PDF Free Access
Fundamentals of decision analysis, by Irving H. LaValle.
Reviewer: Ronald A. Howard
Bull. Amer. Math. Soc. 1 (1979), 784-787
Review information
Full-text PDF Free Access
Groupes et anneaux réticulés, by Alain Bigard, Klaus Keimel and Samuel Wolfenstein.
Reviewer: Laszlo Fuchs
Bull. Amer. Math. Soc. 1 (1979), 787-789
Review information
Full-text PDF Free Access
General lattice theory, by George Grätzer.
Reviewer: Garrett Birkhoff
Bull. Amer. Math. Soc. 1 (1979), 789-792
Review information
Full-text PDF Free Access
Crystallographic groups of four-dimensional space, by Harold Brown, Rolf Bülow, Joachim Neubüser, Hans Wondratschek and Hans Zassenhaus.
Reviewer: H. S. M. Coxeter
Bull. Amer. Math. Soc. 1 (1979), 792-794
Review information
Full-text PDF Free Access
Spectral theory of linear operators, by H. R. Dowson.
Reviewer: Earl R. Berkson
Bull. Amer. Math. Soc. 1 (1979), 795-799
Review information
Full-text PDF Free Access
Bessel polynomials, by Emil Grosswald.
Reviewer: R. P. Boas
Bull. Amer. Math. Soc. 1 (1979), 799-800
Review information
Full-text PDF Free Access
The finite element method for elliptic problems, by Philippe G. Ciarlet.
Reviewer: George J. Fix
Bull. Amer. Math. Soc. 1 (1979), 800-802
Review information
Full-text PDF Free Access
Non-Archimedean functional analysis, by A. C. M. Van Rooij.
Reviewer: M .H. Taibleson
Bull. Amer. Math. Soc. 1 (1979), 802-804
Review information
Full-text PDF Free Access
Quasi-ideals in rings and semigroups, by Ottó Steinfeld.
Reviewer: A. H. Clifford
Bull. Amer. Math. Soc. 1 (1979), 804-806
Review information
Full-text PDF Free Access
American Mathematical Society